Alert archive / Nebraska / Wind Advisories in 2015
Wind Advisory 1, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Jan 17, 2015, 4:32 AM CST for 26 counties in Nebraska; Harrison County, Monona County, Iowa. It took effect at Jan 17, 2015, 10:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2015, 4:32 AM CST (10:32 UTC)
- In effect from
- Jan 17, 2015, 10:00 AM CST
- Expired
- Jan 17, 2015, 5:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Omaha, NE
All 28 counties
Harrison County, IA, Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Otoe County, NE, Pierce County, NE, Platte County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 48 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 10.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2199 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126 WWUS73 KOAX 171032 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 432 AM CST SAT JAN 17 2015 NEZ011-012-015>018-030>033-042-043-171915- /O.NEW.KOAX.WI.Y.0001.150117T1600Z-150117T2300Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...COLUMBUS... SCHUYLER 432 AM CST SAT JAN 17 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. * TIMING...STRONG NORTHWEST WINDS WILL DEVELOP BY LATE MORNING. * WINDS...SUSTAINED SPEEDS WILL BE 25 TO 35 MPH...WITH GUSTS TO AROUND OR OVER 45 MPH. * IMPACTS...THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS AND MAY BLOW AROUND UNSECURED OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IAZ043-055-NEZ034-044-045-050>053-065>068-078-088-089-171915- /O.NEW.KOAX.WI.Y.0001.150117T1800Z-150117T2300Z/ MONONA-HARRISON-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS- SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...TEKAMAH...OAKLAND...LYONS...DECATUR... FREMONT...BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA... BELLEVUE...PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN... PLATTSMOUTH...NEBRASKA CITY...CRETE...WILBER...FAIRBURY... BEATRICE 432 AM CST SAT JAN 17 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. * TIMING...STRONG NORTHWEST WINDS WILL DEVELOP BY AROUND NOON. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS TO AROUND 45 MPH POSSIBLE. * IMPACTS...THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS AND MAY BLOW AROUND UNSECURED OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
656 WWUS73 KOAX 171742 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1142 AM CST SAT JAN 17 2015 NEZ011-012-015>018-030>033-042-043-172300- /O.CON.KOAX.WI.Y.0001.000000T0000Z-150117T2300Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...COLUMBUS... SCHUYLER 1142 AM CST SAT JAN 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE UNTIL THIS EVENING. * WINDS...SUSTAINED SPEEDS WILL BE 25 TO 35 MPH...WITH GUSTS TO AROUND OR OVER 45 MPH. * IMPACTS...THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS AND MAY BLOW AROUND UNSECURED OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IAZ043-055-NEZ034-044-045-050>053-065>068-078-088-089-172300- /O.CON.KOAX.WI.Y.0001.150117T1800Z-150117T2300Z/ MONONA-HARRISON-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS- SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...TEKAMAH...OAKLAND...LYONS...DECATUR... FREMONT...BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA... BELLEVUE...PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN... PLATTSMOUTH...NEBRASKA CITY...CRETE...WILBER...FAIRBURY... BEATRICE 1142 AM CST SAT JAN 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE UNTIL THIS EVENING. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS TO AROUND 45 MPH POSSIBLE. * IMPACTS...THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS AND MAY BLOW AROUND UNSECURED OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
931 WWUS73 KOAX 172050 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 250 PM CST SAT JAN 17 2015 ...GUSTY NORTHWEST WINDS ACROSS THE AREA THIS AFTERNOON... NEZ011-012-015>018-030>033-042-043-172300- /O.CON.KOAX.WI.Y.0001.000000T0000Z-150117T2300Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...COLUMBUS... SCHUYLER 250 PM CST SAT JAN 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON. * WINDS...SUSTAINED SPEEDS WILL BE 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. * IMPACTS...THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS AND MAY BLOW AROUND UNSECURED OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IAZ043-055-NEZ034-044-045-050>053-065>068-078-088-089-172300- /O.CON.KOAX.WI.Y.0001.000000T0000Z-150117T2300Z/ MONONA-HARRISON-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS- SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...TEKAMAH...OAKLAND...LYONS...DECATUR... FREMONT...BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA... BELLEVUE...PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN... PLATTSMOUTH...NEBRASKA CITY...CRETE...WILBER...FAIRBURY... BEATRICE 250 PM CST SAT JAN 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS OVER 45 MPH AT TIMES. * IMPACTS...THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS AND MAY BLOW AROUND UNSECURED OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FOBERT
351 WWUS73 KOAX 172308 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 508 PM CST SAT JAN 17 2015 NEZ011-012-015>018-030>033-042-043-180015- /O.EXP.KOAX.WI.Y.0001.000000T0000Z-150117T2300Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...COLUMBUS... SCHUYLER 508 PM CST SAT JAN 17 2015 ...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON... NORTHWEST WINDS HAVE DIMINISHED AND WILL CONTINUE TO DECREASE EARLY THIS EVENING. $$ IAZ043-055-NEZ034-044-045-050>053-065>068-078-088-089-180015- /O.EXP.KOAX.WI.Y.0001.000000T0000Z-150117T2300Z/ MONONA-HARRISON-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS- SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...TEKAMAH...OAKLAND...LYONS...DECATUR... FREMONT...BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA... BELLEVUE...PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN... PLATTSMOUTH...NEBRASKA CITY...CRETE...WILBER...FAIRBURY... BEATRICE 508 PM CST SAT JAN 17 2015 ...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON... NORTHWEST WINDS HAVE DIMINISHED AND WILL CONTINUE TO DECREASE THROUGH THE EVENING. $$ FOBERT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Jan 17, 3:30 AM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 17, 3:30 AM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
330 AM CST SAT JAN 17 2015
.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 330 AM CST SAT JAN 17 2015
WINDS TODAY AND TEMPERATURES FOR THE NEXT SEVERAL DAYS WILL PROVIDE
THE MAIN FORECAST CHALLENGES. FLOW PATTERN ALOFT WILL BE SOMEWHAT
PROGRESSIVE BUT THERE WILL REMAIN A TENDENCY FOR RIDGING FROM OFF
THE CALIFORNIA COAST UP INTO WESTERN CANADA.
TEMPERATURES YESTERDAY WERE VERY MILD...MIXING OUT IN OUR SOUTHERN
COUNTIES WITH HIGHS IN THE MID 50S TO LOWER 60S. EVEN NORTHEAST
NEBRASKA TEMPERATURES REACHED THE 40S. SURFACE ANALYSIS EARLY THIS
MORNING SHOWED WEST/SOUTHWEST WINDS IN PLACE AND TEMPERATURES WERE
VERY MILD FOR THE MIDDLE OF THE NIGHT IN JANUARY. A COLD FRONT
WAS PUSHING THROUGH THE REGION...BUT IT WAS RELATIVELY WEAK.
12 HOUR HEIGHT FALLS OF AROUND 140 METERS WERE NOTED AT 500 MB OVER
SOUTHERN SASKATCHEWAN AT 00Z. THESE CONTINUED TO MOVE EAST ACROSS
THE NORTHERN PLAINS EARLY THIS MORNING. THE SHORT RANGE HIGH
RESOLUTION MODELS...HRRR AND RAP....SUGGEST A BIT OF LIGHT PCPN
IS POSSIBLE ACROSS EASTERN SOUTH DAKOTA TODAY. WILL NOT MENTION
ANY PCPN IN OUR AREA FOR NOW. SOME OF THE MODELS...ESPECIALLY THE
GFS...HAVE BEEN SHOWING STRONG WINDS FOR TODAY AND WILL GO AHEAD
AND ISSUE A WIND ADVISORY FOR MOST ZONES. THIS WILL START IN
NORTHEAST NEBRASKA AT 10 AM AND FOR MOST OF THE REST OF THE AREA
BY NOON...LASTING UNTIL 5 PM. WE EXPECT FAIRLY DEEP MIXING TODAY
SO BUMPED HIGHS UP A BIT...TO A LITTLE ABOVE GFS MOS.
NORTHWEST WINDS WILL DIMINISH FAIRLY QUICKLY THIS EVENING AND THEN
BECOME WEST OR SOUTHWEST OVERNIGHT. LOWS SHOULD DROP DOWN INTO THE
MID AND UPPER 20S. GENERALLY WENT AROUND OR ABOVE THE WARMER GFS
MOS GUIDANCE FOR HIGHS THE NEXT FEW DAYS...SINCE THERE IS NOT MUCH
SNOW LEFT ON THE GROUND IN OUR FORECAST AREA EXCEPT IN THE FAR
NORTH.
.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 330 AM CST SAT JAN 17 2015
500 MB PATTERN WILL UNDERGO AMPLIFICATION IN THIS PERIOD...WITH A
RIDGE DEVELOPING IN WESTERN CANADA. ALL OF THE LONGER RANGE MODELS
ARE IN AT LEAST FAIR AGREEMENT WITH THIS CHANGE. COMPARED TO
YESTERDAY...IT DOES NOT LOOK QUITE AS COLD...SINCE THE PATTERN IS
NOT QUITE AS MERIDIONAL. HOWEVER...TEMPERATURES WILL SLIDE BACK
CLOSER TO NORMAL BY THE END OF THE WEEK. AS SOME SHORTWAVE ENERGY
MOVES THROUGH THE REGION TUESDAY AND WEDNESDAY...WE MAY GET A
GLANCING BLOW WITH A SMALL CHANCE OF SNOW FOR ABOUT THE NORTHEAST
HALF OF THE FORECAST AREA. WILL JUST HAVE SOME LOWS POPS FOR THIS
ON WEDNESDAY...BUT MAY NEED TO ADD SOMETHING TUESDAY OR TUESDAY
NIGHT IN FUTURE FORECASTS. THE 8 TO 14 DAY PERIOD SUGGESTS THAT
THE WESTERN UNITED STATES HAS A HIGHER THAN NORMAL TENDENCY TO BE
WARM AND THE EASTERN UNITED STATES HAS A HIGHER THAN NORMAL
TENDENCY TO BE COLD. WE ARE IN THE TRANSITION ZONE BETWEEN THOSE
TWO AREAS.
&&
.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1118 PM CST FRI JAN 16 2015
STRONG NORTHWEST WINDS OF 20 TO 35 KT ARE FORECAST TO OVERSPREAD
EASTERN NEBRASKA TAF SITES BETWEEN 14Z AND 17Z BEHIND A COLD
FRONT. WIND SHOULD REMAIN STRONG THROUGH ABOUT 02Z WHEN SPEEDS
WILL DIMINISH TO NEAR 15KT. OTHERWISE ONLY SCATTERED TO BROKEN
MID AND HIGH CLOUDS ARE EXPECTED THROUGH THE TAF PERIOD.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR
NEZ034-044-045-050>053-065>068-078-088-089.
WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON
FOR NEZ011-012-015>018-030>033-042-043.
IA...WIND ADVISORY FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR
IAZ043-055.
&&
SHORT TERM...MILLER
LONG TERM...MILLER
AVIATION...DERGANHazardous weather outlook, Jan 17, 4:00 AM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 400 AM CST SAT JAN 17 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-180000- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 400 AM CST SAT JAN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Wind Advisories in Nebraska, 2015Wind Advisories in Iowa, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.